An embedding theorem of complete Kähler manifolds of positive bisectional curvature onto affine algebraic varieties
Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 197-258.
@article{BSMF_1984__112__197_0,
     author = {Mok, Ngaiming},
     title = {An embedding theorem of complete {K\"ahler} manifolds of positive bisectional curvature onto affine algebraic varieties},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {197--258},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {112},
     year = {1984},
     doi = {10.24033/bsmf.2005},
     zbl = {0536.53062},
     mrnumber = {87a:53103},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2005/}
}
TY  - JOUR
AU  - Mok, Ngaiming
TI  - An embedding theorem of complete Kähler manifolds of positive bisectional curvature onto affine algebraic varieties
JO  - Bulletin de la Société Mathématique de France
PY  - 1984
DA  - 1984///
SP  - 197
EP  - 258
VL  - 112
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2005/
UR  - https://zbmath.org/?q=an%3A0536.53062
UR  - https://www.ams.org/mathscinet-getitem?mr=87a:53103
UR  - https://doi.org/10.24033/bsmf.2005
DO  - 10.24033/bsmf.2005
LA  - en
ID  - BSMF_1984__112__197_0
ER  - 
%0 Journal Article
%A Mok, Ngaiming
%T An embedding theorem of complete Kähler manifolds of positive bisectional curvature onto affine algebraic varieties
%J Bulletin de la Société Mathématique de France
%D 1984
%P 197-258
%V 112
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2005
%R 10.24033/bsmf.2005
%G en
%F BSMF_1984__112__197_0
Mok, Ngaiming. An embedding theorem of complete Kähler manifolds of positive bisectional curvature onto affine algebraic varieties. Bulletin de la Société Mathématique de France, Volume 112 (1984), pp. 197-258. doi : 10.24033/bsmf.2005. http://www.numdam.org/articles/10.24033/bsmf.2005/

[1] Andreotti (A.) and Vesentini (E.). - Carleman estimates for the Laplace-Beltrami operator on complex manifolds, Publ. Math. Inst. Hautes Études Sci. 25 (1965), 81-130. | Numdam | MR | Zbl

[2] Bishop (R. L.) and Goldberg (S. I.). - On the second cohomology group of a Kähler manifold of positive curvature, Proc. Amer. Math. Soc. 16 (19765), 119-122. | MR | Zbl

[3] Bombieri (E.) and Giusti (E.). - Harnack's inequality for elliptic differential equations on minimal surfaces, Inv. Math. 15 (1972), 24-46. | MR | Zbl

[4] Cheeger (J.) and Ebin (D. G.). - Comparison Theorems in Riemannian Geometry, North-Holland Publishing Co., Amsterdam, 1975. | MR | Zbl

[5] Cheeger (J.) and Gromoll (D.). - The splitting theorem for manifolds of non-negative Ricci curvature, J. Diff. Geom., 6, (1971), 119-128. | MR | Zbl

[6] Cheeger (J.) and Gromoll (D.). - On the structure of complete manifolds of non-negative curvature, Ann. of Math. 96 (1972), 413-443. | MR | Zbl

[7] Cheng (S.-Y.) and Yau (S.-T.). - Differential equations on Riemannian manifolds and their geometric applications, Comm. Pure Appl. Math. 28 (1975), 333-354. | MR | Zbl

[8] Croke (C.). - Some isoperimetric inequalities and consequences, Ann. Scient. Ec. Norm. Sup. 13 (1980). | Numdam | MR | Zbl

[9] Greene (R. E.) and Wu (H.). - Analysis on non-compact Kähler manifolds, Proc. Symp. Pure Math., Vol. 30, Part II, Amer. Math. Soc. (1977). | Zbl

[10] Greene (R. E.) and Wu (H.). - Function Theory on Manifolds which Possess a Pole, Lecture Notes in Math., Vol. 669, Springer-Verlag, Berlin-Heidelberg-New York, 1979. | MR | Zbl

[11] Goodman (J. E.). - Affine open subsets of algebraic varieties and ample divisors, Ann. of Math. 89 (1969), 160-183. | MR | Zbl

[12] Hörmander (L.). - L2-estimates and existence theorems for the ∂-operator, Acta. Math. 113 (1965), 89-152. | Zbl

[13] Lelong (P.). - Fonctions entières (n variables) et fonctions pluri-sousharmoniques d'ordre fini dans Cn, J. Anal. Math. 12 (1964), 365-407. | MR | Zbl

[14] Lelong (P.). - Sur la structure des courants positifs fermés, Séminaire Pierre Lelong (Analyse), Année 1975/1976, Lectures Notes in Math., Vol. 578, pp. 136-156, Springer-Verlag, Berlin-Heidelberg-New York. | MR | Zbl

[15] Mok (N.). - Courbure bisectionnelle positive et variétés algébriques affines, Comptes Rendus, Acad. Sc. Paris, Vol. 296, Série A (1983), 473-476. | MR | Zbl

[16] Mok (N.). - Complete non-compact Kähler manifolds of positive curvature, Complex Analysis of Several Variables, Proc. of Sym. in Pure Math., Vol. 41, Amer. Math. Soc., 1984. | MR | Zbl

[17] Mok (N.), Siu (Y.-T.) and Yau (S.-T.). - The Poincaré-Lelong equation on complete Kähler manifolds, Comp. Math., Vol. 44, Fasc. 1-3 (1981), 183-218. | Numdam | MR | Zbl

[18] Moser (J.). - On Harnack's theorem for elliptic differential equations, Comm. Pure and Appl. Math., 14 (1961), 577-591. | MR | Zbl

[19] Ramanujam (C. P.). - A topological characterization of the affine plane as an algebraic variety, Ann. of Math. 94 (1971), 69-88. | MR | Zbl

[20] Serre (J.-P.). - Faisceaux algébriques cohérents, Ann. of Math. 61 (1955), 197-278. | MR | Zbl

[21] Serre (J.-P.). - Géométrie algébrique et géométrie analytique, Ann. Inst. Fourier 6 (1956), 1-42. | Numdam | MR | Zbl

[22] Siu (Y.-T.). - Pseudoconvexity and the problem of Levi, Bull. Amer. Math. Soc. 84 (1978), 481-512. | MR | Zbl

[23] Siu (Y.-T.). - Analyticity of sets associated to Lelong numbers and the extension of closed positive currents, Invent. Math. 27 (1874), 53-156. | MR | Zbl

[24] Siu (Y.-T.) and Yau (S.-T.). - Complete Kähler manifolds with non-positive curvature of faster than quadratic decay, Ann. Math. 105 (1977), 225-264. | MR | Zbl

[25] Skoda (H.). - Application des tachniques L2 à la théorie des idéaux d'une algèbre de fonctions holomorphes avec poids, Ann. Scient. Ec. Norm. Sup. 5 (1972), 548-580. | Numdam | MR | Zbl

[26] Stampachia (G.). - Equations elliptiques du second ordre à coefficients discontinus, Séminaire de Mathématiques Supérieures 16, 1966. | MR | Zbl

[27] Thie (P.). - The Lelong number in a point of a complex analytic set, Math. Ann. 172 (1967), 269-312. | MR | Zbl

[28] Yau (S.-T.). - Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228. | MR | Zbl

[29] Blanc (C.) and Fiala (F.). - Le type d'une surface et sa courbure totale, Comment. Math. Helv. 14 (1941-1942), 230-233. | MR | Zbl

[30] Gromoll (D.) and Meyer (W.). - On complete open manifolds of non-negative curvature, Ann. of Math. 90 (1969), 75-90. | MR | Zbl

[31] Poor (W.). - Some results on nonnegatively curved manifolds, J. Diff. Geom. 9 (1974), 583-600. | MR | Zbl

[32] Wu (H.). - An elemetary method in the study of nonnegative curvature, Acta Math. 142 (1979), 57-78. | MR | Zbl

Cited by Sources: